Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Derivations of $ C^*$-algebras which are not determined by multipliers in any quotient algebra

Author: Jun Tomiyama
Journal: Proc. Amer. Math. Soc. 47 (1975), 265-267
MathSciNet review: 0355623
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: An example is given to show that, in a $ {C^ \ast }$-algebra without unit, a derivation is not necessarily determined by a multiplier in some quotient algebra.

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9939(1975)0355623-0
Keywords: $ {C^ \ast }$-algebras, multiplier algebras, derivation determined by a multiplier
Article copyright: © Copyright 1975 American Mathematical Society